# SDR AALA20040889

- Difficulty date: August 23, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Engine: Pwa JT8D219
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT ARROW LIGHT AT FORWARD FIRST CLASS INOPERATIVE.  REPINNED CONNECTOR FOR FORWARD EMERGENCY EXIT ARROW LIGHT IN FIRST CLASS. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
